# SDR TRBA2010035SUP

- Difficulty date: April 23, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 31,633 hours, 36,388 cycles
- Engine: Pwa PW127
- Engine time: 24,912 hours, 28,300 cycles
- System (JASC): 7250 · Turbine Section
- Part: O-Ring
- Part number: ST30860133105414
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT WHEN SELECTING BLEED VALVE ON IN THE COCKPIT WE GET A NOXIOUS DIRTY SOCK EXHAUST SMELL.  SMELL GOES AWAY WHEN DESELECTING NR 1 BLEED VALVE. R & R LT ENG NR 5, 6, 7 SCAVENGE TUBES O-RINGS IAW MM 72-01-50. NO SMELL NOTED  AT THIS TIME, NO LEAKS.
